Discounted dynamic programming on Euclidean spaces
Applicationes Mathematicae, Tome 16 (1977) no. 3, pp. 465-473
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_3_465_473,
author = {A. Nowak},
title = {Discounted dynamic programming on {Euclidean} spaces},
journal = {Applicationes Mathematicae},
pages = {465--473},
year = {1977},
volume = {16},
number = {3},
doi = {10.4064/am-16-3-465-473},
zbl = {0412.90073},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-3-465-473/}
}
A. Nowak. Discounted dynamic programming on Euclidean spaces. Applicationes Mathematicae, Tome 16 (1977) no. 3, pp. 465-473. doi: 10.4064/am-16-3-465-473
Cité par Sources :